MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP VCS EXTRA LARGE

LEMAITRE VASCULAR, INC. ANASTOCLIP VCS EXTRA LARGE
Model Number 4000-08
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Fistula (1862)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have not received the complaint device for evaluation and we were not able to verify the failure mode.Based on the complaint description the distances between clips were up to 0.8-1.0 mm where the ifu recommends placement as close as possible (not more than 0.5 mm between clips).Even though the root cause(s) of the incident remains inconclusive, it is likely that the patient condition (too friable tissue) and improper placement of the clips (distance between clips more than 0.5 mm, and improper apposition of the tissue) during the procedure contributed to the failure.Please note that we were not able to receive any additional information from the distributor in chile, including the date of the incident and lot number.Device not returned for evaluation.
 
Event or Problem Description
Spine dural rupture during laminectomy.15mm incision clipped with anstoclip vcs size xl.Clips have been applied no more than 0.8-1.0 mm between each other.Additional hemostatic agent on top.No filtration after valsava technique applied.Required a revision surgery 3 days post procedure because of spine dural fistula.During revision dr.Chavez found that clips were out of place.

Brand Name
ANASTOCLIP VCS EXTRA LARGE
Common Device Name
ANASTOCLIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second avenue
burlington MA 01803
MDR Report Key5385938
Report Number1220948-2016-00003
Device Sequence Number13533606
Product Code FZP
UDI-Device Identifier00840663102389
UDI-Public00840663102389
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K962043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Report Date (Section B) 12/23/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number4000-08
Device Catalogue Number4000-08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;